UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ON THE STABILITY OF SEQUENTIAL MONTE CARLO METHODS IN HIGH DIMENSIONS

Beskos, A; Crisan, D; Jasra, A; (2014) ON THE STABILITY OF SEQUENTIAL MONTE CARLO METHODS IN HIGH DIMENSIONS. ANNALS OF APPLIED PROBABILITY , 24 (4) 1396 - 1445. 10.1214/13-AAP951.

Full text not available from this repository.
Type: Article
Title: ON THE STABILITY OF SEQUENTIAL MONTE CARLO METHODS IN HIGH DIMENSIONS
DOI: 10.1214/13-AAP951
Keywords: Sequential Monte Carlo, high dimensions, resampling, functional CLT
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science
URI: http://discovery.ucl.ac.uk/id/eprint/1301391
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item